# SDR 96ZZZX4082

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73B
- Make and model: Amd FALCON10
- Aircraft serial: 79
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: GA58122
- Condition: Failed
- Location: Steer Actuator
- Part time: 8,338 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING AFTER LANDING, THE FLIGHT CREW HEARD A SNAPPING NOISE AND LOST NORMAL STEERING CONTROL.  FOUND THE STEERING ACTUATOR ROD END SHEARED ON THE STEERING ACTUATOR.  THE THREAD AREA WHERE THE FAILURE OCCURRED CANNOT BE INSPECTED UNLESS THE SEALER IS REMOVED.
